# SDR FDEA201709222673

- Difficulty date: September 22, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 4,854 hours, 2,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Detached
- Location: Glareshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND BOTH PILOT AND COPILOT EVAS ATTACH POINT HOOK AND LOOP STRIPS DETACHED FROM GLARESHIELD.    INSTALLED NEW GLARESHIELD HOOK AND LOOP IAW AMM 25-99-99-6, AND DWG 6305.  AIRCRAFT OK  FOR SERVICE.
